Anabolics
Search More Than 6,000,000 Posts
Results 1 to 18 of 18
  1. #1
    man-g is offline Associate Member
    Join Date
    Oct 2003
    Posts
    166

    depressed in the start of cycle

    History: Have done 2 good cycles with pct and all. After 6 months abroad, whith no time ro train and eat right, i've lost 14 kilos.

    I'm 82 kilos, 1, 83 cm, bf 14. I've trained 3 1/2 years. 34 years old.

    I started my cycle 1 week ago:

    2-9 500 mg karachi sustanon spread out ew in smaller doses
    1-4 40 mg dbol ed
    pct:nolvadex

    My problem: After 1 week of dbol i shot my sust. The day after i was far out depressed. Not just a bad day BUT depressed like i've never been before. And i didnt even no what i was depressed about.

    I tried it in my first cycle with test prop......what's going on ?

    (In my second cycle i did test prop/primobolan /tren /dbol with almost no sides+no depression)

  2. #2
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    Quote Originally Posted by man-g
    History: Have done 2 good cycles with pct and all. After 6 months abroad, whith no time ro train and eat right, i've lost 14 kilos.

    I'm 82 kilos, 1, 83 cm, bf 14. I've trained 3 1/2 years. 34 years old.

    I started my cycle 1 week ago:

    2-9 500 mg karachi sustanon spread out ew in smaller doses
    1-4 40 mg dbol ed
    pct:nolvadex

    My problem: After 1 week of dbol i shot my sust. The day after i was far out depressed. Not just a bad day BUT depressed like i've never been before. And i didnt even no what i was depressed about.

    I tried it in my first cycle with test prop......what's going on ?

    (In my second cycle i did test prop/primobolan/tren/dbol with almost no sides+no depression)
    how are you off-cycle as far as depression goes? being depressed in the beginning of a cycle is very odd, especially with the dbol and some short estered test...dbol always makes me feel the best....hopefully this was just a bad day for you, and they wont continue

  3. #3
    man-g is offline Associate Member
    Join Date
    Oct 2003
    Posts
    166
    yeah im totally with you......And what's extra odd is that i never feel bad when off cycle.....

  4. #4
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    Quote Originally Posted by man-g
    yeah im totally with you......And what's extra odd is that i never feel bad when off cycle.....
    thats a good sign bro.....if you are prone to depression, aas(especially when coming off) can magnify the problem.....same can apply to agression and hair loss

  5. #5
    man-g is offline Associate Member
    Join Date
    Oct 2003
    Posts
    166
    anyone tried it ?

  6. #6
    Benches505's Avatar
    Benches505 is offline 75% HGH 25% Testosterone
    Join Date
    Feb 2004
    Posts
    3,366
    I don't think the juice is to blame in your case. If you don't feel right in the head do not do a cycle since it magnifies the X factor times 100. A depressed person under the influence of AAS can flip out at anytime and hurt somebody.

    Chill for a while, when you are feeling better start your cycle.

  7. #7
    man-g is offline Associate Member
    Join Date
    Oct 2003
    Posts
    166
    if i wasn't feeling right i would never have started my cycle. My point is that i went from perfectly normal one day and deeply depressed the day after the first sustanon injection.....

  8. #8
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    I'm not hijacking (I hope) but I have kind of the same thing.
    3 days ago I took my first shot of sust, 1cc. next day sweating all over, feeling like a flue. Today, day3, I woke up after 1 hour of sleep, feeling all strange, sweatting, a bit dizzy, allmost like I used sleeping pills. a slight headache, feeling kind of depressed.

    I don't know what's going on.....

    Is this shit normal on Sust? or what?

  9. #9
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    Quote Originally Posted by fhorst
    I'm not hijacking (I hope) but I have kind of the same thing.
    3 days ago I took my first shot of sust, 1cc. next day sweating all over, feeling like a flue. Today, day3, I woke up after 1 hour of sleep, feeling all strange, sweatting, a bit dizzy, allmost like I used sleeping pills. a slight headache, feeling kind of depressed.

    I don't know what's going on.....

    Is this shit normal on Sust? or what?
    no bro, that is not normal....test flu can be somewhat normal, i have had it more than once, but never 1 shot into a cycle.....with those symptoms, depression would be the least of your worries....imo discontinue, see a doctor, and later look into new gear

  10. #10
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    I think I will. I'm nausia also all the time, it's hard to eat.

    I got a daytime job, and I can't affort to be that sick. I'll do PCT.

    Howlong after one shot of sust? (using D-bol also, but they have a short half life)

    I got Clomid, Tamoxifen and HCG

  11. #11
    chris2wire is offline Member
    Join Date
    Mar 2005
    Posts
    640
    You sure you'd need PCT after one week Dbol and one sust shot?

  12. #12
    fhorst's Avatar
    fhorst is offline Associate Member
    Join Date
    Jun 2005
    Location
    No longer active
    Posts
    432
    used D-bol for 6 weeks........

  13. #13
    man-g is offline Associate Member
    Join Date
    Oct 2003
    Posts
    166
    fhorst >>> Sorry to hear it bro. Sounds like a hell.


    I stopped my cycle today. The bad mood affected my lust for training/eating proberly and i'm affraid that the depressed state will be even worse when the sustanon peaks in week 3-4......Now i can go off without shutting myself down.

    As mentioned i tried this problem with prop once. I stopped after 2 weeks, and the depression disappeared after 1 1/2 day. I then began a cycle of test prop 2 months later and i didn't have the problem. Weird.

    I'll wait a couple of months and try again.

  14. #14
    Join Date
    Dec 2004
    Location
    the gym
    Posts
    4,195
    I'm running dbol and sus right now myself. I feel the same way as well, Sustanon has the tendency to make you feel like crap sometimes. It's like this feeling of "I dont give a shit either way" that type of feeling. Dont ask me why, but sus has always had this effect on me, and I've never ran my dbol over 35mg/day and I'm hitting 50 this time.

  15. #15
    Join Date
    Dec 2004
    Location
    the gym
    Posts
    4,195
    Quote Originally Posted by fhorst
    I think I will. I'm nausia also all the time, it's hard to eat.

    I got a daytime job, and I can't affort to be that sick. I'll do PCT.

    Howlong after one shot of sust? (using D-bol also, but they have a short half life)

    I got Clomid, Tamoxifen and HCG
    Could be sus flu, same thing with me. My experience has been that after your body becomes adapted to the compound you start feeling good after the first 2 or 3 weeks. I wouldnt have stopped so soon if I were you.

  16. #16
    mikeCbrooke is offline Junior Member
    Join Date
    Mar 2005
    Location
    NC
    Posts
    57
    i agree. sus always makes me feel like shit the first 2 weeks or so.

    after each shot in the first week, i get flu like symptoms, never really get sick, just get the "crud" dont let it get ya down...........I just push through it like a bad drug experience...............'its just the drugs man".....lol


    what i do is, in those first 2 weks or so, I feel like shit, to get motivated, is ....put on some heavy ass music, get all pumped up in the mirror and tell myself Im a weak, little puney man!!!!!!!

    Then i hit the weights like crazy, yell alot........try and get the heaviest weight I can stand and just go crazy!

    sounds crazy, but it works for me!

  17. #17
    MatrixGuy's Avatar
    MatrixGuy is offline Good things come to those who wait
    Join Date
    Mar 2005
    Location
    UK, Lancashire
    Posts
    5,239
    Quote Originally Posted by asymmetrical1
    thats a good sign bro.....if you are prone to depression, aas(especially when coming off) can magnify the problem.....same can apply to agression and hair loss
    Surely raising testosterone levels would benefit someone who was feeling depressed? no?

  18. #18
    8-MAN's Avatar
    8-MAN is offline Associate Member
    Join Date
    Jun 2005
    Location
    Hazard County
    Posts
    404
    Could be the estrogen levels increasing as well. When your hormones are not balanced out you are going to have some emotional problems. I wouldn't worry to much, just kepp on doing what your doing and you should feel fine.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •